The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Chapman, S. J. and Vanden-Broeck, J. (2006) Exponential asymptotics and gravity waves. Journal of Fluid Mechanics, 567 . pp. 299-326. ISSN 0022-1120

Chapman, S. J. and Vanden-Broeck, J. (2002) Exponential asymptotics and capillary waves. SIAM Journal on Applied Mathematics, 62 (6). pp. 1872-1898. ISSN 1095-712X

This list was generated on Wed Jul 23 12:25:44 2014 BST.